Susceptibility of wild mammals to infection by Schistosoma mansoni

Journal of Parasitology
By: , and 

Links

Abstract

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Susceptibility of wild mammals to infection by Schistosoma mansoni
Series title Journal of Parasitology
Volume 47
Issue 5
Year Published 1961
Language English
Contributing office(s) Patuxent Wildlife Research Center
Description 752-756
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title Journal of Parasitology
First page 752
Last page 756